MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A CC175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 4X24IN 7-0 D/A CC175-8 EP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EPM8704SL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a coronary artery bypass graft procedure on (b)(6) 2020; and a suture was used.During the procedure, the needle prematurely popped off the suture.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
PRLNE BLU 4X24IN 7-0 D/A CC175-8 EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10284234
Report Number2210968-2020-05356
Device Sequence Number11407433
Product Code GAW
UDI-Device Identifier10705031134829
UDI-Public10705031134829
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPM8704SL
Device Catalogue NumberEPM8704SL
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/16/2020
Patient Sequence Number1